×

zbMATH — the first resource for mathematics

The space \(\mathcal D(\Omega)\) is not \(B_r\)-complete. (English) Zbl 0361.46005

MSC:
46A30 Open mapping and closed graph theorems; completeness (including \(B\)-, \(B_r\)-completeness)
46F05 Topological linear spaces of test functions, distributions and ultradistributions
PDF BibTeX XML Cite
Full Text: DOI Numdam EuDML
References:
[1] A. GROTHENDIECK, Produits tensoriels topologiques et espaces nucléaires, Mem. Amer. Math. Soc., No. 16 (1966). · Zbl 0123.30301
[2] G. KHÖTE, Topological vector spaces I. Berlin-Heidelberg-New York, Springer 1969. · Zbl 0179.17001
[3] A. PIETSCH, Nuclear locally convex spaces. Berlin-Heidelberg-New York, Springer 1972. · Zbl 0308.47024
[4] V. PTAK, Completeness and open mapping theorem, Bull. Soc. Math. France, 86 (1958), 41-74. · Zbl 0082.32502
[5] D. A. RAIKOV, On B-complete topological vector groups, Studia Math., 31 (1968), 295-306.
[6] O. G. SMOLJANOV, The space D is not hereditarily complete, Izv. Akad. Nauk SSSR, Ser. Math., 35 (3) (1971), 686-696; Math. USSR Izvestija, 5 (3) (1971), 696-710. · Zbl 0249.46020
[7] M. VALDIVIA, On countable locally convex direct sums, Arch. d. Math., XXVI, 4 (1975), 407-413. · Zbl 0312.46014
[8] M. VALDIVIA, On br-completeness, Ann. Inst. Fourier, Grenoble 25, 2 (1975), 235-248. · Zbl 0301.46004
[9] M. VALDIVIA, MacKey convergence and the closed graph theorem, Arch. d. Math., XXV, 6 (1974), 649-656. · Zbl 0297.46006
[10] M. VALDIVIA, The space of distributions D′(ω) is not br-complete, Math. Ann., 211 (1974), 145-149. · Zbl 0288.46033
This reference list is based on information provided by the publisher or from digital mathematics libraries. Its items are heuristically matched to zbMATH identifiers and may contain data conversion errors. It attempts to reflect the references listed in the original paper as accurately as possible without claiming the completeness or perfect precision of the matching.